Winter Storm, Allamakee
- When
- December 22, 1:00 PM CST to December 24, 12:00 AM CST
- Where
- Allamakee forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 43.284, -91.378 (the zone’s center; the record gives no point)
A winter storm moved from the southern Plains into the western Great Lakes during the weekend of December 22-23. In northeast Iowa, this was the second high impact storm of the month, producing heavy snow, strong winds and some freezing drizzle.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ARX wrote it up.
A winter storm moved from the southern Plains into the western Great Lakes during the weekend of December 22-23. In northeast Iowa, this was the second high impact storm of the month, producing heavy snow, strong winds and some freezing drizzle. Highest snow accumulations ranged between 6 and 11 inches, with largest amounts near the Mississippi River. Specific reports from weather observers included 10.9 inches near Lansing (Allamakee County), 10.0 inches at Waukon (Allamakee County) and 9.5 inches near Decorah (Winneshiek County). Strong northwest wind gusts of 40 to 45 mph caused blowing snow, which produced whiteout conditions. There was some freezing drizzle at the beginning of event, although ice accumulations were minor. A wind gust of 45 mph was recorded at Oelwein, IA (Fayette County).
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before the first event at Dec 22, 10:52 AM CST, 2 hours 8 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
1052 AM CST SAT DEC 22 2007
.UPDATE...
NOT MUCH TIME BUT WANTED TO UPDATE WITH THE LATEST THOUGHTS.
DEFINITELY A VERY TRICKY...DANGEROUS SCENARIO WITH THIS SYSTEM AS
MODELS/OBSERVATIONAL DATASETS CLEARLY SHOW TWO STRONG/COMPACT PV
ANOMALIES WHICH WILL PHASE OVER WISCONSIN/LAKE SUPERIOR LATER
TONIGHT INTO SUNDAY. COLD FRONT AND LEADING EDGE OF MARKED AIRMASS
CHANGE SLOWLY SHIFTING ACROSS NERN IA AND SERN MN WITH INCREASING
WIND TO SOME DEGREE AND TEMPERATURE DROP BELOW FREEZING. BAND OF
SNOW IN FRONTOGENETIC REGION WITH NRN STREAM WAVE GLANCING OUR
NWRN FORECAST AREA...AND WILL NOT BE SIGNIFICANT PLAYER IN THIS
EVENT. EXPECT IT TO WANE AS IT MOVES NORTHEAST.
ALL EYES ON THE SRN STREAM WAVE...WITH THUNDERSNOW AND STRONG
WINDS DEVELOPING ACROSS KANSAS WITH POTENT KINEMATIC FORCING. AS
THIS CONTINUES TO DEEPEN AND LIFT NORTHEAST...THIS DEFORMATION
SNOW BAND OF VERY HEAVY RATE...WILL MOVE NORTHEAST AND INTO OUR
SRN FORECAST AREA THIS EVENING...WRAPPING NORTHWARD AROUND
RAPIDLY DEEPENING SURFACE LOW PRESSURE /DEEPENING 12MB IN 9HR/
OVERNIGHT. CONTINUE TO SEE THE STRONGEST FORCING AFFECT AREAS
ALONG/EAST OF A OELWEIN TO DECORAH TO LA CROSSE TO MONDOVI
LINE...WITH SNOWFALL RATES WHICH MAY SHUTDOWN TRAVEL /2 INCHES PER
HOUR/ AS THIS BAND OF SNOW MOVES NORTH ACROSS THE AREA. GREATEST
IMPACT ACROSS OUR WISCONSIN COUNTIES NO DOUBT...AND MAIN CHALLENGE
IS SHARP GRADIENT OF SNOW WHICH WILL BE ACROSS OUR WESTERN
FORECAST AREA. HAVE ALREADY STARTED MOVING ACCUMULATIONS TO
LIGHTER IN THE FAR WEST /RST AND CCY/ AND STAYING PAT ACROSS THE
REST OF THE AREA.
LOW WILL STALL AS PHASING COMES TO COMPLETION OVER LAKE SUPERIOR
ON SUNDAY...WITH WELL DEFINED TROWAL STRUCTURE WRAPPING SNOW BACK
INTO MUCH OF WISCONSIN PORTIONS OF FORECAST AREA INTO SUNDAY
AFTERNOON...ESPECIALLY I-94 AREA. GIVEN INCREASING WIND SIGNAL AS
SURFACE LOW RAPIDLY DEEPENS...WE MAY BE LOOKING AT BORDERLINE
BLIZZARD FOR OUR EASTERN COUNTIES INTO I-94 CORRIDOR.
CONTEMPLATING A BLIZZARD WARNING FOR THIS AREA. ALSO CONTEMPLATING
BACKING WRN AREAS DOWN TO SNOW/BLOWING SNOW ADVISORY. STILL
ASSESSING DATA AS IT COMES IN...BUT FOR SURE A SHARP GRADIENT IN
SNOW FROM WEST TO EAST...AND FOR SURE STRONG WINDS WILL TAKE
ANY/ALL SNOW AND BLOW/DRIFT IT.
CANNOT STRESS ENOUGH HOW RAPIDLY CONDITIONS WILL DETERIORATE
TONIGHT ALONG/EAST OF MISSISSIPPI RIVER...AND AREAS WEST OF MS
RIVER NOT OUT OF THE WOODS. MAY VERY WELL BE LOOKING AT SNOW
AMOUNTS TOWARDS A FOOT IN I-94 CORRIDOR DOWN TOWARD BOSCOBEL...AND
ANY GIVE/TAKE IN THIS BAND COULD SHIFT THIS BACK TOWARD LA CROSSE.
VERY TOUGH TO BE SPECIFIC AT ANY ONE POINT. WITH WINDCHILLS
TUMBLING INTO TEENS BELOW ZERO SUNDAY...NEEDS TO BE STRESSED THAT
TRAVEL NOT ADVISED ESPECIALLY EAST OF MS RIVER LATER TONIGHT INTO SUNDAY.
WILL CANCEL FOG ADVISORY BETWEEN 11 AM AND NOON AND GET NEW
FORECAST OUT THEN.
BINAU
&&
.PREV DISCUSSION... /ISSUED 406 AM CST SAT DEC 22 2007/
SHORT TERM...TODAY THROUGH MONDAY
WHEN WILL THE DENSE FOG DISSIPATE THIS MORNING AND THE AFFECTS OF
THE WINTER STORM ARE THE MAIN CONCERNS WITH THIS PART OF THE
FORECAST.
AT 3 AM...TWO SURFACE LOWS WERE LOCATED ACROSS THE UPPER
MISSISSIPPI RIVER VALLEY. THEY WERE LOCATED ACROSS THE MINNESOTA
ARROWHEAD AND CENTRAL IOWA. AN ARCTIC COLD FRONT EXTENDED BETWEEN
THESE TWO LOWS. DENSE FOG WAS REPORTED AHEAD OF THIS FRONT AND
AREAS OF FOG AND SNOW BEHIND IT. WITH THE SURFACE PRESSURE
GRADIENT RATHER TIGHT BEHIND THIS FRONT...THE SUSTAINED WINDS HAVE
CLIMBED INTO THE 15 TO 30 MPH RANGE AND THE WINDS WERE GUSTING UP
TO 40 MPH. DURING THE LAST TWO HOURS...THE RADAR RETURNS HAVE BEEN
INCREASING JUST NORTHWEST OF THE FORECAST AREA. THIS IS ASSOCIATED
WITH THE LIFT ASSOCIATED WITH SURFACE FRONT AND AN UPPER LEVEL
WAVE IN THE NORTHERN STREAM.
THE DECEMBER 22ND 00Z MODELS ARE IN VERY GOOD AGREEMENT THAT THE
ARCTIC COLD FRONT WILL MOVE SLOWLY EAST ACROSS SOUTHEAST MINNESOTA
AND NORTHEAST IOWA THIS MORNING...AND WESTERN WISCONSIN THIS
AFTERNOON. BUFKIT SOUNDINGS SHOW THAT THE PRECIPITATION WILL
CHANGE OVER QUICKLY FROM RAIN TO SNOW WITH THE PASSAGE OF THIS
FRONT. SNOW ACCUMULATIONS OF 1 TO 2 INCHES WILL BE POSSIBLE ACROSS
SOUTHEAST MINNESOTA AND NORTHEAST IOWA BY LATE THIS AFTERNOON. AS
THE WINDS INCREASE THIS MORNING...THE DENSE FOG WILL GRADUALLY
DISSIPATE ACROSS THE REGION.
THE MODELS CONTINUE TO SHOW THAT A SYSTEM IN THE NORTHERN STREAM
AND SOUTHERN STREAM WILL PHASE ACROSS THE UPPER MISSISSIPPI RIVER
LATE TONIGHT AND SUNDAY. THIS WILL CAUSE RAPID CYCLOGENESIS TO
OCCUR ACROSS THE REGION. THE SURFACE LOW WILL RAPIDLY DEEPEN AS IT
MOVES SLOWLY NORTH ACROSS EASTERN WISCONSIN LATE TONIGHT AND
SUNDAY. AT THE SAME TIME...A DEEPENING 500 MB CLOSED LOW WILL BE
SOUTHEAST ACROSS IOWA AND NORTHERN ILLINOIS. THIS WILL CAUSE A
TROWAL TO AFFECT THE AREA. WE WILL AFFECTED BY THE WARM CONVEYOR
BELT AFTER MIDNIGHT TONIGHT THROUGH EARLY SUNDAY MORNING. AS A
RESULT...THIS WILL BE WHEN OUR GREATEST SNOWFALL RATES WILL LIKELY
OCCUR. MEANWHILE THE COLD CONVEYOR BELT WILL PRODUCE ADDITIONAL
SNOW SNOW ON SUNDAY AND SUNDAY NIGHT. SNOW TOTALS FROM SATURDAY
AFTERNOON THROUGH LATE SUNDAY AFTERNOON WILL RANGE FROM 3 TO
8 INCHES ACROSS SOUTHEAST MINNESOTA AND NORTHEAST IOWA...AND 6 TO
10 INCHES ACROSS WESTERN WISCONSIN.
IN ADDITION TO THE SNOW...THE SURFACE PRESSURE GRADIENT WILL
DRAMATICALLY INCREASE ACROSS THE AREA LATE TONIGHT AND SUNDAY.
THIS WILL PRODUCE SUSTAINED WINDS IN THE 20 TO 30 MPH RANGE AND
WINDS GUSTS UP TO 45 MPH. THIS WILL CAUSE CONSIDERABLE BLOWING AND
DRIFTING OF THE SNOW ACROSS THE REGION. WE WILL HAVE TO WATCH OUT
FOR THE POTENTIAL OF A BLIZZARD DEVELOPING ACROSS THE REGION
TONIGHT AND CONTINUING INTO THE DAY SUNDAY. EVEN THOUGH THE SNOW
AMOUNTS ARE MARGINAL FOR A WINTER STORM ACROSS SOUTHEAST MINNESOTA
AND NORTHEAST IOWA...THE POTENTIAL OF SIGNIFICANT BLOWING SNOW WAS
ENOUGH TO PUSH ME TOWARD A WINTER STORM WARNING FOR THE ENTIRE
AREA. THE WARNING ACROSS MUCH OF SOUTHEAST MINNESOTA AND NORTHEAST
IOWA WILL RUN FROM NOON TODAY THROUGH 6 PM SUNDAY...AND FROM 6 PM
TONIGHT THROUGH 6 PM SUNDAY ACROSS THE REMAINDER OF THE AREA.
THE WIND SPEED AND SNOW WILL SLOWLY DIMINISH ON SUNDAY NIGHT AS
THE DEEP LOW PRESSURE AREA MOVES AWAY FROM THE REGION.
LONG TERM...MONDAY NIGHT THROUGH FRIDAY
THE MEDIUM RANGE MODELS CONTINUE TO STRUGGLE WITH THEIR TIMING AND
TRACKS OF TWO LOW PRESSURE SYSTEMS ACROSS THE COUNTRY DURING THIS
TIME PERIOD. THE FIRST SYSTEM AFFECTS THE UPPER MISSISSIPPI RIVER
VALLEY DURING THE MID WEEK. THE GFS IS SLIGHTLY FASTER WITH THIS
SYSTEM AND IT PROVIDES A CHANCE OF SNOW FROM WEDNESDAY INTO
WEDNESDAY NIGHT...AND ECMWF MOVES THIS SAME SYSTEM THROUGH THE
REGION FROM WEDNESDAY NIGHT THROUGH THURSDAY. WE CURRENTLY HAVE
PRECIPITATION DURING THIS TIME PERIOD...SO NO CHANGES WERE
REQUIRED ON THIS SHIFT.
DURING THE LATTER OF THIS WEEK...THE ECMWF SHOWS A WINTER STORM
MOVING THROUGH THE REGION FROM FRIDAY NIGHT INTO SATURDAY.
MEANWHILE THE GFS SHOWS A SURFACE HIGH LOCATED ACROSS THIS AREA.
SINCE THE ECMWF USUALLY VERIFIES THE BEST DURING THIS TIME PERIOD...
OUR CHANCES OF SNOW STILL LOOKS GOOD IN THE FORECAST.
AVIATION...TODAY AND TONIGHT
THE LOW CLOUDS AND FOG ARE MAINTAINING THE LIFR CONDITIONS ACROSS
THE REGION AGAIN THIS MORNING. WITH A MILD AND MOIST AIRMASS
CONTINUING TO BE ADVECTED NORTH OVER THE SNOWPACK...THIS SHOULD
CONTINUE THROUGH THE DAY. BUT THAT BECOMES MIXED WITH THE
PRECIPITATION THREAT LATER TODAY. AS THE STORM SYSTEM NEARS...EXPECT
RAIN TO DEVELOP AND INCREASE IN COVERAGE AND INTENSITY AS THE
MORNING WEARS ON...WITH A CHANGE OVER TO SNOW FROM WEST TO EAST AS
COOLER AIR IS DRAWN INTO THE BACK SIDE OF THE SYSTEM. THUS WILL HAVE
TO MONITOR TRENDS OF THIS ONSET. THIS ALREADY ACCOUNTED FOR
SOMEWHAT IN THE 06Z TAFS...AND WILL BE FURTHER ADDRESSED FOR THE 12Z
ISSUANCE.
FURTHER CONCERN IS THE WINDS LATER TODAY AND TONIGHT. WINDS WILL
BECOME WEST AND NORTHWEST...WITH VERY GUSTY SPEEDS. SUSTAINED WINDS
OF 20 TO 25 MPH ARE ANTICIPATED AS THE PRESSURE GRADIENT TIGHTENS
AND THE DOWNWARD TRANSPORT ASSOCIATED WITH THE DEEP TROPOSPHERIC
FOLDING - P/V ANOMALY - MOVES THROUGH THE AREA. GUSTS OF 30 TO 45
MPH ALSO POSSIBLE. WILL DEFINITELY BEEF UP WINDS IN THE OUTER
PERIODS OF THE NEW TAFS.
ARX WATCHES/WARNINGS/ADVISORIES...
WI...DENSE FOG ADVISORY UNTIL NOON CST TODAY FOR WIZ017-WIZ029-WIZ032-
WIZ033-WIZ034-WIZ041-WIZ042-WIZ043-WIZ044-WIZ053-WIZ054-
WIZ055-WIZ061.
WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 PM CST SUNDAY
FOR WIZ017-WIZ029-WIZ032-WIZ033-WIZ034-WIZ041-WIZ042-WIZ043-
WIZ044-WIZ053-WIZ054-WIZ055-WIZ061.
MN...DENSE FOG ADVISORY UNTIL NOON CST TODAY FOR MNZ079-MNZ086-MNZ087-
MNZ088-MNZ094-MNZ095-MNZ096.
WINTER STORM WARNING FROM NOON TODAY TO 6 PM CST SUNDAY FOR
MNZ086-MNZ087-MNZ094-MNZ095.
WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 PM CST SUNDAY
FOR MNZ079-MNZ088-MNZ096.
IA...DENSE FOG ADVISORY UNTIL NOON CST TODAY FOR IAZ008-IAZ009-IAZ010-
IAZ011-IAZ018-IAZ019-IAZ029-IAZ030.
WINTER STORM WARNING FROM NOON TODAY TO 6 PM CST SUNDAY FOR
IAZ008-IAZ009-IAZ010-IAZ018-IAZ019-IAZ029.
WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 PM CST SUNDAY
FOR IAZ011-IAZ030.
AVIATION - MW
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...DENSE FOG ADVISORY UNTIL NOON CST TODAY FOR WIZ017-WIZ029-WIZ032-
WIZ033-WIZ034-WIZ041-WIZ042-WIZ043-WIZ044-WIZ053-WIZ054-
WIZ055-WIZ061.
WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 PM CST SUNDAY
FOR WIZ017-WIZ029-WIZ032-WIZ033-WIZ034-WIZ041-WIZ042-WIZ043-
WIZ044-WIZ053-WIZ054-WIZ055-WIZ061.
MN...DENSE FOG ADVISORY UNTIL NOON CST TODAY FOR MNZ079-MNZ086-MNZ087-
MNZ088-MNZ094-MNZ095-MNZ096.
WINTER STORM WARNING UNTIL 6 PM CST SUNDAY FOR MNZ086-MNZ087-
MNZ094-MNZ095.
WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 PM CST SUNDAY
FOR MNZ079-MNZ088-MNZ096.
IA...DENSE FOG ADVISORY UNTIL NOON CST TODAY FOR IAZ008-IAZ009-IAZ010-
IAZ011-IAZ018-IAZ019-IAZ029-IAZ030.
WINTER STORM WARNING UNTIL 6 PM CST SUNDAY FOR IAZ008-IAZ009-
IAZ010-IAZ018-IAZ019-IAZ029.
WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 PM CST SUNDAY
FOR IAZ011-IAZ030.
&&HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1214 PM CST SAT DEC 22 2007 IAZ008-MNZ079-086-087-094-231100- DODGE-MITCHELL-MOWER-OLMSTED-WABASHA- 1214 PM CST SAT DEC 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA AND SOUTHEAST MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT A SNOW AND BLOWING SNOW ADVISORY IS IN EFFECT FROM TONIGHT THROUGH SUNDAY AFTERNOON. AREAS OF LIGHT SNOW AND FREEZING DRIZZLE WILL TRANSITION OVER TO SNOW THIS EVENING. WHILE THE BULK OF THE HEAVY SNOW WILL REMAIN EAST OF THE AREA...SNOW IS STILL EXPECTED TONIGHT INTO PORTIONS OF EARLY SUNDAY...WHICH WILL ACCUMULATE FROM 1 TO 4 INCHES. INCREASING NORTHWEST WINDS FROM 25 TO 35 MPH...COMBINED WITH THE SNOWFALL...WILL LEAD TO DANGEROUS DRIVING CONDITIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE SNOW WILL BE ENDING THROUGH THE DAY ON SUNDAY...BUT THE STRONG WINDS WILL CONTINUE INTO SUNDAY NIGHT. CONSIDERABLE BLOWING AND DRIFTING IS EXPECTED...ESPECIALLY IN OPEN AREAS AND OVER HIGHER TERRAIN. THE COMBINATION OF WIND AND COLD TEMPERATURES WILL KEEP WIND CHILL READINGS IN THE TEENS BELOW ZERO SUNDAY AND SUNDAY NIGHT. THERE WILL BE ADDITIONAL CHANCES FOR ACCUMULATING SNOWS FROM WEDNESDAY INTO EARLY THURSDAY...AND AGAIN ON FRIDAY...AS WEAKER SYSTEMS MOVE THROUGH THE UPPER MIDWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...SUPPLEMENTAL WEATHER INFORMATION...SUCH AS SNOWFALL AMOUNTS...AS WELL AS PEAK WIND GUST SPEEDS...WOULD BE GREATLY APPRECIATED OVER THE WEEKEND. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. IAZ009>011-018-019-029-030-MNZ088-095-096-WIZ017-029-032>034-041>044- 053>055-061-231100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-FAYETTE- FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-MONROE- RICHLAND-TAYLOR-TREMPEALEAU-VERNON-WINNESHIEK-WINONA- 1214 PM CST SAT DEC 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND WESTERN INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTER STORM WARNING IS IN EFFECT FOR TONIGHT THROUGH SUNDAY AFTERNOON. SNOW WILL BE ON THE INCREASE THIS EVENING...BOTH IN INTENSITY AND COVERAGE ACROSS THE AREA. HEAVY SNOW IS LIKELY...WITH SNOWFALL RATES FROM 1 TO 2 INCHES PER HOUR FROM TIME TO TIME... ESPECIALLY ALONG AND EAST OF THE MISSISSIPPI RIVER. THUNDERSNOW WILL BE POSSIBLE. TRAVEL CONDITIONS WILL RAPIDLY DETERIORATE ACROSS THE AREA THIS EVENING. SNOWFALL RATES MAY BE HIGH ENOUGH TO EFFECTIVELY SHUT DOWN TRAVEL FOR A WHILE WHERE THE HEAVIEST SNOW BANDS SET UP. INCREASING NORTHWEST WINDS OF 20 TO 30 MPH OVERNIGHT WILL LEAD TO WIDESPREAD BLOWING AND DRIFTING SNOW...WITH NEAR WHITEOUT CONDITIONS POSSIBLY DEVELOPING OVERNIGHT. TRAVEL WILL BE DANGEROUS AS THE NIGHT WEARS ON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SNOW WILL CONTINUE MAINLY EAST OF THE MISSISSIPPI RIVER ON SUNDAY... THOUGH PERIODS OF LIGHT SNOW WILL BE POSSIBLE ELSEWHERE. STRONG WINDS WILL CONTINUE TO BLOW FROM THE WEST AND NORTHWEST AT 25 TO 35 MPH...AND WILL LEAD TO POOR VISIBILITIES AND SIGNIFICANT BLOWING AND DRIFTING. TRAVEL WILL CONTINUE TO BE DANGEROUS MUCH OF SUNDAY. TOTAL SNOWFALL ACCUMULATIONS WILL RANGE FROM 4 TO 8 INCHES FOR AREAS ALONG THE MISSISSIPPI RIVER...TO 6 TO 12 INCHES FOR SOUTHWEST WISCONSIN INTO CENTRAL WISCONSIN...WITH THE INTERSTATE 94 CORRIDOR HAVING THE HIGHEST ACCUMULATIONS. SEE THE LATEST WINTER WEATHER STATEMENTS FOR FURTHER DETAILS. THERE WILL BE ADDITIONAL CHANCES FOR ACCUMULATING SNOWS FROM WEDNESDAY INTO EARLY THURSDAY...AND AGAIN ON FRIDAY...AS WEAKER SYSTEMS MOVE THROUGH THE UPPER MIDWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...SUPPLEMENTAL WEATHER INFORMATION...SUCH AS SNOWFALL AMOUNTS...AS WELL AS PEAK WIND GUST SPEEDS...WOULD BE GREATLY APPRECIATED OVER THE WEEKEND. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. BINAU
The national radar mosaic for the moment the first event began.
4 winter storm. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Iowa in 2007Every state in 2007This day in weather historyWarnings in Iowa, December 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 64802, 64803, 64804, 64805.